Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2019, 4:54 PM EDT for 4 counties in Georgia. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2019, 4:54 PM EDT (20:54 UTC)
- Expired
- Jun 5, 2019, 6:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 48 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:59 PM EDT | TSTM WND DMG | 2 Ese Marlow, GA | TREE DOWN REPORTED AT MIDLAND ROAD AND HELMEY DRIVE. TREE DOWN AT MIDLAND ROAD AND COURTHOUSE ROAD. |
| Jun 5, 5:00 PM EDT | TSTM WND DMG | 3 Ese Marlow, GA | TREE DOWN REPORTED AT MIDLAND ROAD AND LOW GROUND ROAD. |
| Jun 5, 5:00 PM EDT | TSTM WND DMG | 3 Ese Marlow, GA | TREE DOWN REPORTED AT MIDLAND ROAD AND LOW GROUND ROAD. ADDITIONAL TREES DOWN BETWEEN CROSS STREETS. |
| Jun 5, 5:15 PM EDT | HAIL 0.7 | 4 Se Marlow, GA | PEA TO DIME SIZE HAIL NEAR LOW GROUND ROAD AND BLUE JAY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
390
WUUS52 KCHS 052054
SVRCHS
GAC029-031-051-103-052200-
/O.NEW.KCHS.SV.W.0039.190605T2054Z-190605T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
454 PM EDT Wed Jun 5 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bryan County in southeastern Georgia...
Bulloch County in southeastern Georgia...
Effingham County in southeastern Georgia...
Chatham County in southeastern Georgia...
* Until 600 PM EDT.
* At 453 PM EDT, a severe thunderstorm was located 7 miles south of
Springfield, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Pooler, Springfield, Rincon, Port Wentworth, Bloomingdale, Guyton,
Blitchton and Pineora.
This warning includes...
I-16 between mile markers 144 and 152.
I-95 in Georgia between mile markers 110 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3238 8131 3227 8114 3224 8116 3223 8114
3222 8115 3222 8114 3207 8141 3231 8152
TIME...MOT...LOC 2053Z 017DEG 4KT 3227 8133
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
314
WWUS52 KCHS 052123
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
523 PM EDT Wed Jun 5 2019
GAC031-052133-
/O.CAN.KCHS.SV.W.0039.000000T0000Z-190605T2200Z/
Bulloch GA-
523 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3223 8147 3224 8144 3225 8143 3230 8132
3227 8122 3223 8114 3222 8115 3222 8114
3207 8141 3223 8148
TIME...MOT...LOC 2123Z 003DEG 10KT 3222 8134
$$
GAC029-051-103-052200-
/O.CON.KCHS.SV.W.0039.000000T0000Z-190605T2200Z/
Bryan GA-Effingham GA-Chatham GA-
523 PM EDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BRYAN...EFFINGHAM AND CHATHAM COUNTIES...
At 523 PM EDT, a severe thunderstorm was located 9 miles northwest of
Pooler, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Pooler, Rincon, Port Wentworth, Bloomingdale, Blitchton, Meinhard,
Eden and Meldrim.
This warning includes...
I-16 between mile markers 144 and 152.
I-95 in Georgia between mile markers 110 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3223 8147 3224 8144 3225 8143 3230 8132
3227 8122 3223 8114 3222 8115 3222 8114
3207 8141 3223 8148
TIME...MOT...LOC 2123Z 003DEG 10KT 3222 8134
HAIL...1.00IN
WIND...60MPH
$$
JRL157
WWUS52 KCHS 052144
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
544 PM EDT Wed Jun 5 2019
GAC051-052153-
/O.CAN.KCHS.SV.W.0039.000000T0000Z-190605T2200Z/
Chatham GA-
544 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3223 8148 3224 8144 3225 8143 3230 8132
3227 8122 3224 8117 3223 8118 3223 8120
3221 8123 3211 8143
TIME...MOT...LOC 2143Z 064DEG 4KT 3223 8141
$$
GAC029-103-052200-
/O.CON.KCHS.SV.W.0039.000000T0000Z-190605T2200Z/
Bryan GA-Effingham GA-
544 PM EDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BRYAN AND EFFINGHAM COUNTIES...
At 543 PM EDT, a severe thunderstorm was located 10 miles east of
Bay, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported multiple trees down.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Rincon, Port Wentworth, Eden, Blitchton, Meldrim and Marlow.
This warning includes I-16 between mile markers 144 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3223 8148 3224 8144 3225 8143 3230 8132
3227 8122 3224 8117 3223 8118 3223 8120
3221 8123 3211 8143
TIME...MOT...LOC 2143Z 064DEG 4KT 3223 8141
HAIL...1.00IN
WIND...60MPH
$$
JRLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:10 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 5, 4:10 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Charleston SC 410 PM EDT Wed Jun 5 2019 .SYNOPSIS... High pressure will remain anchored offshore through late week while a surface trough lingers over Georgia and the Carolinas. A series of upper level disturbances are expected to result in periods of unsettled weather this weekend into early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The mid-levels consist of semi-zonal flow over our area, with winds generally from the west northwest. A disturbance within the overall flow is approaching form the northwest, and is forecasted to move overhead in the upcoming hours. This will provide good lift aloft. At the surface, troughing is spread along the leeward side of the Appalachians. Both synoptic models and CAMs show convection mainly across our inland areas, gradually moving towards the coast into this evening. We tried to account for this the best that we could in the hourly POPs. Plenty of instability is in place across our area. SPC Mesoscale Analysis shows MLCAPEs exceeding 2,000 J/kg along with steepening low level lapse rates. DCAPEs at or around 800 J/kg should equate to mainly a damaging wind threat. However, hail cannot be ruled given the expected strong updrafts and 500 mb temperatures around -8 degrees C. Effective bulk shear around 30 kt should help to organize some of the storms. Heavy rainfall will also be a concern. Moisture continues to increase across our area with PWATs ~1.75". These are towards the upper end of climo per the SPC sounding page. Given the slow movement of the storms, it's not out of the question that some flooding in low- lying and poorly drained areas could occur. The convection will decrease following sunset. However, given how much moisture is in place, we could still see isolated convection through the overnight hours. Lows will generally be in the 70s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Thursday: Sfc high pressure will slide further offshore, while weak low pressure lingers across the Southeast. Aloft, a ridge of high pressure will extend across the area initially, but will shift southeast as a series of h5 shortwaves round its northern periphery and toward the Mid-Atlantic and Southeast coasts. Conditions should follow more of a summerlike scenario with late morning and afternoon convection that increases in coverage during peak diurnal heating. PWATs up to 2.0 inches along with weak wind fields suggest some thunderstorms capable of producing at least moderate rains locally. Although the severe weather risk remains low, a fair amount of instability and forcing associated with h5 shortwave energy a a seabreeze circulation supports a few pulse like thunderstorms capable of being strong with heavy rain and gusty winds. High temps should remain a few degrees above normal, peaking in the mid/upper 80s near the coast and around 90 over inland areas of Southeast Georgia. Overnight lows should remain mild, ranging in the low/mid 70s. Friday and Saturday: High pressure over the western Atlantic will continue to slide further offshore as a large mid/upper lvl low slowly nudges closer to the Southeast United States from the west. The setup will mark the beginning of a fairly significant pattern change across the area with greater precip changes and slightly cooler temps over the weekend. Latest guidance suggests several rounds of h5 shortwave activity drifting over the area, most notably during peak diurnal heating each day. Additionally, deep moisture characterized by 2.0+ inch PWATs within a light southerly flow will be more than sufficient to promote late morning and afternoon convection when peak forcing occurs. Numerous showers/thunderstorms remain in forecast each day this weekend, with greatest coverage anticipated on Saturday as the mid/upper lvl low approaches closer to the Southeast United States. High temps should be limited a degree or two due to greater shower/thunderstorm coverage and clouds. In general, highs should peak in the mid/upper 80s each day. Overnight lows should remain mild, ranging around 70 inland to mid/upper 70s along the coast. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Confidence in an extended bout of well above climo rain chances continues to grow this period. A complex low pressure system will move through the Lower Gulf Coast region, pumping plenty of deep moisture into our forecast area. It looks like the entire region will get in on episodes of soaking convective rains with several inches of rain likely and much higher localized amounts a good bet sometime before the system exits sometime prior to mid week. Widespread clouds should keep highs in the mid/upper 80s each day. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... 18Z TAFs: VFR early. Showers and thunderstorms are expected this afternoon and evening. We have TEMPO groups in for both TAF sites during the time periods with the greatest potential impacts. We're only going MVFR in those groups, but wouldn't be surprised if brief IFR is possible. We'll amend as necessary. The convection will wind down late this evening, allowing for VFR to prevail. Extended Aviation Outlook: Flight restrictions are possible due to afternoon/evening showers and thunderstorms each day. Greatest chances of prolonged flight restrictions should occur this weekend when showers and thunderstorms become more numerous over the coastal corridor. && .MARINE... A broad area of low pressure will linger across the Coastal Plain of SC and GA into tonight. Sfc winds will remain from the south between 10-15 kts. Thunderstorms are forecast to range from scattered near the coast to isolated across the outer waters into tonight. Wave heights are forecast to range from 2-4 feet. Thursday through Sunday: A southerly component should prevail through late week as the waters remain along the western edge of high pressure becoming centered over the western Atlantic. Winds will mainly remain 15 kt or less with seas no higher than 2-3 ft. Surface winds should back more onshore this weekend as a low pressure system to the west begins to influence the region. The gradient could also strengthen over the weekend into early next week, but confidence remains somewhat low given a large spread in model solutions. Convection will likely result in localized turbulent conditions at times, especially over the weekend into early next week when coverage of showers and thunderstorms peak. && .TIDES/COASTAL FLOODING... The combination of astronomical influences on onshore winds will lead to elevated tides. Minor coastal flooding will be possible with the evening high tides through late this week, mainly for the SC coast. && .EQUIPMENT... WFO Charleston SC will only conduct upper-air soundings at 12Z until further notice due to a shortage of helium. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE... TIDES/COASTAL FLOODING... EQUIPMENT...
Hazardous weather outlook, Jun 5, 12:33 PM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1233 PM EDT Wed Jun 5 2019 GAZ117-119-139-141-SCZ048>051-061645- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 1233 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Severe Thunderstorms: Scattered to numerous thunderstorms are expected to develop this afternoon. A few of these thunderstorms could become strong enough to produce damaging wind gusts and large hail. The best chance for severe thunderstorms is in the 2 pm to 8 pm time period. Coastal Flooding: Minor coastal flooding will be possible with this evening's high tide. Coastal Flood Advisories could be needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Coastal Flooding: Minor coastal flooding will be possible with the evening high tides through late this week. Coastal Flood Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 061645- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 1233 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Severe Thunderstorms: Scattered to numerous thunderstorms are expected to develop this afternoon. A few of these thunderstorms could become strong enough to produce damaging wind gusts and large hail. The best chance for severe thunderstorms is in the 2 pm to 8 pm time period. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-061645- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1233 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jun 5, 2:25 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
225 PM EDT WED JUN 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG 12 S BENNETTS POINT 32.39N 80.43W
06/04/2019 BEAUFORT SC EMERGENCY MNGR
AN EMERGENCY MANAGER REPORTED THAT POWER WIRES WERE
DOWN NEAR SEA ISLAND PARKWAY. THE TIME WAS ESTIMATED BY
RADAR.
&&
EVENT NUMBER CHS1900400
RADSpecial weather statement, Jun 5, 3:10 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Charleston SC
310 PM EDT Wed Jun 5 2019
SCZ040-042>044-052000-
Allendale-Hampton-Inland Colleton-Dorchester-
310 PM EDT Wed Jun 5 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON...
ALLENDALE AND DORCHESTER COUNTIES...
At 309 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southwest of
Branchville to Luray, and moving east at 10 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Hampton, Lake Warren State Park, Colleton, Varnville, Estill,
Fairfax, Brunson and Gifford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3308 8056 3265 8115 3280 8136 3306 8113
3303 8108 3310 8094 3306 8090 3309 8088
3313 8089 3320 8076
TIME...MOT...LOC 1909Z 279DEG 7KT 3319 8091 3282 8125Special weather statement, Jun 5, 4:09 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Charleston SC
409 PM EDT Wed Jun 5 2019
SCZ042-043-047-048-052100-
Inland Jasper-Hampton-Beaufort-Inland Colleton-
409 PM EDT Wed Jun 5 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
COLLETON AND JASPER COUNTIES...
At 409 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Yemassee, moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of this storm include...
Yemassee, Hendersonville, Early Branch, McPhersonville, Pocotaligo
and White Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring. Avoid using metal
equipment and keep distance from objects such as irrigation systems,
poles, fences and trees. Livestock and outdoor pets are particularly
vulnerable in open fields and should be taken into shelters if time
permits.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3284 8062 3262 8070 3263 8098 3280 8092
TIME...MOT...LOC 2009Z 271DEG 21KT 3273 8086Local storm report, Jun 5, 4:18 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
418 PM EDT WED JUN 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 1 E SMOAKS 33.09N 80.80W
06/05/2019 COLLETON SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREE DOWN AT THE
INTERSECTION OF SUNRISE ROAD AND BEAVERS PASS ROAD.
&&
EVENT NUMBER CHS1900401
ETMSpecial weather statement, Jun 5, 4:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
429 PM EDT Wed Jun 5 2019
GAZ101-SCZ042-047-051-052115-
Effingham-Inland Jasper-Coastal Jasper-Hampton-
429 PM EDT Wed Jun 5 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...HAMPTON
AND JASPER COUNTIES...
At 428 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Furman to near
Ebenezer, and moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Ridgeland, Springfield, Rincon, Hardeeville, Furman, Grahamville,
Ebenezer and Coosawhatchie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring. Avoid using metal
equipment and keep distance from objects such as irrigation systems,
poles, fences and trees. Livestock and outdoor pets are particularly
vulnerable in open fields and should be taken into shelters if time
permits.
&&
LAT...LON 3246 8086 3230 8099 3230 8100 3229 8100
3222 8106 3235 8131 3269 8119 3277 8090
TIME...MOT...LOC 2028Z 266DEG 23KT 3268 8111 3241 8120Local storm report, Jun 5, 4:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT WED JUN 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 6 SSE RUFFIN 32.93N 80.77W
06/05/2019 COLLETON SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREE DOWN AT THE
INTERSECTION OF PENNY CREEK ROAD AND TABOR ROAD.
&&
EVENT NUMBER CHS1900402
ETMThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:56 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Liberty | 64 min |
| Jun 5, 6:14 PM EDT | Special Weather Statement | CHS | Bryan, Long | 46 min |
| Jun 5, 6:32 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.